Anyone else's curls getting thinner from birth control?

So to explain, I started birth control in 2009 and have been on it ever since. I'm on the generic of yasmin I think (ocella, etc). My hair used to be really thick and curly, and it seems that after 2009 it's been on a downward spiral. I feel like finally this past year or so I've been noticing it (more visible scalp especially on back of head), and this may have something to do also with the fact that I've started using deva curl, so my curls are more formed all the way to the root. I guess I would like people to look at the picture and tell me if anyone else has hair similar or if this looks like a serious issue? Or am i making it out worse? It seems like I have a layer of hair that sticks to my head and then curls that lay over top. And my part basically splits (I think from having basically no hair there) and then it just looks like bald spots. I'm constantly reaching back to try and adjust my hair to cover everything. It's making me super depressed, and I should add I was also on paxil for years for anxiety.  I will mention that I am only 28 years old too. I fear what my hair will look like when I'm 40 :(Sorry for the awkward pic. Tried to get a view of the top and back. 

0 Answers